Boots Day Cold & Flu Relief Oral Solution - 240ml

£6.49
240 ML | £2.70 per 100ML
3685039

Daytime relief for even the worst symptoms of colds and flu
See details below, always read the label

Suitable for: Adults and children of 16 years and over.
Active ingredients:

Paracetamol, Pholcodine, Pseudoephedrine.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

This product is temporarily unavailable online. Use ‘Find in store’ below to see if it’s in stock near you.

Check store stock

Collect 24 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Relieves:

  • Dry, tickly coughs
  • Aches, pains & shivers
  • Blocked or runny nose
  • Pain from sore throat
  • Headaches

What this medicine is for

Day time relief for even the worst symptoms of colds and flu including a runny or blocked nose, aches and pains, dry tickly coughs (without phlegm) and reduces fever.

Suitable for

Adults and children of 16 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Read all of the enclosed leaflet for full instructions.


Before you take this medicine

Do not take:

  • If you are allergic to other decongestants
  • If you have severe kidney problems or liver failure
  • If you have heart or blood vessel disease, including poor circulation in your hands and feet
  • If you have high blood pressure, (including that due to a tumour near your kidney)
  • If you have difficulty breathing
  • If you have long-term lung problems or an infection which produces lots of phlegm on the chest
  • If you have diabetes
  • If you have an overactive thyroid
  • If you have raised pressure in the eye (glaucoma)
  • If you are taking any of the following medicines:

- Monoamine oxidase inhibitors or moclobemide (for depression), or have taken them in the last 14 days
- Medicines called beta-blockers (normally for heart problems)
- Other decongestants
- Other cough and cold medicines

  • If you are a man with prostate problems
  • If you are pregnant or breastfeeding
     

Check the seal is not broken before first use. If it is, do not take the medicine. Take during the day. Use the mesasuring cup provided.

Age How much to take How often to take
Adults and children of 16 years and over 30ml

Every 4 hours, if you need to, up to 4 times in any 24 hours. Don't take more than 120ml in any 24 hours.

Or

If you intend to take a night time cold product at bedtime don't take more than 90ml in any 24 hours.



This medicine should be swallowed.

Do not give to children under 16 years.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Do not take this medicine for more than 5 days, unless your doctor tells you to.

Hazards and Cautions

Contains Paracetamol.

Do not take anything else containing paracetamol while taking this medicine.
Talk to a doctor at once if you take too much of this medicine, even if you feel well.


This medicine can make you feel sleepy. Do not drive or use machines while taking this medicine until you are sure you are not affected. See the leaflet inside for more information.

Talk to a doctor:

  • If you have long-term cough or asthma (do not take this medicine if you are wheezing or if you are having an asthma attack)

  • If you have a cough which produces lots of phlegm
     

Talk to a pharmacist or doctor:

  • If you have other kidney or liver problems (including liver problems caused by drinking alcohol)
     

Keep all medicines out of the sight and reach of children.

Storage

Do not store above 25ºC

Use by the date on the end flap of the carton

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Active ingredients

Paracetamol, Pholcodine, Pseudoephedrine.

Ingredients

Active Ingredients Each 30 ml of oral solution contains Paracetamol 1000 mg, Pholcodine 10 mg, Pseudoephedrine Hydrochloride 60 mg.

Also contains: Glycerol (E422), Liquid sugar (sucrose), Propylene glycol, Liquid glucose, Ethanol (4.8 vol %), Sodium citrate, Sodium benzoate (E211).

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.